Invariant subspaces and unicellularity of operators of generalized integration in spaces of analytic functionals

  • V. A. Tkachenko


Invariant subspaces are described and the unicellularity is proved of one class of operators of generalized integration in spaces of analytic functionals. As one of the realizations it is established that every nontrivial subspace, invariant relative to the integrationF(t)dt, in the space of functions analytic in an arbitrary convex domain Ω(a∃Ω), is determined by a positive integer m and consists of all functions equal to zero at pointa together with all derivatives up to order m−1.


Positive Integer Analytic Functional Invariant Subspace Convex Domain Generalize Integration 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. M. Gel'fand, “Several problems in the theory of functions of a real variable. Problem No. 17,” Usp. Mat. Nauk,5, 233–234 (1938).Google Scholar
  2. 2.
    S. Agmon, “Sur un problem de translation,” C.R. Acad. Sci. Paris, Sér. A,229, No. 11, 540–542 (1949).Google Scholar
  3. 3.
    M. S. Brodskii, “On one problem of I. M. Gel'fand,”. Usp. Mat. Nauk,12, No. 2, 129–132 (1957).Google Scholar
  4. 4.
    W. F. Donoghue, Jr., The lattice of invariant subspaces of completely continuous quasinilpotent transformation,” Pac. J. Math.,7, No. 2, 1031–1035 (1957).Google Scholar
  5. 5.
    L. A. Sakhnovich, “Spectral analysis of Volterra operators and inverse problems,” Dokl. Akad. Nauk SSSR,115, No. 4, 666–669 (1957).Google Scholar
  6. 6.
    N. K. Nikol'skii, “Invariant subspaces of certain completely continuous operators,” Vestn. Leningradsk. Gos. Univ., Mat. Mekh. Astron.,7, 68–77 (1965).Google Scholar
  7. 7.
    N. K. Nikol'skii, “Invariant subspaces in the theory of operators and theory of functions, ” J. Sov. Math.,5, No. 2, 129–249 (1976).Google Scholar
  8. 8.
    B. Ya. Levin, Distribution of Zeros of Entire Functions, Amer. Math. Soc., Providence, R. I. (1972).Google Scholar
  9. 9.
    M. M. Dzhrbashin, Integral Transforms and the Representations of Functions in the Complex Domain [in Russian], Nauka, Moscow (1966).Google Scholar
  10. 10.
    V. A. Tkachenko, “On spectral decompositions in spaces of analytic functionals,” Dokl. Akad. Nauk SSSR,217, No. 5, 1017–1020 (1974).Google Scholar
  11. 11.
    A. F. Leont'ev, “On one uniqueness property,” Mat. Sb.,72, No. 2, 237–249 (1967).Google Scholar
  12. 12.
    A. F. Leont'ev, “Representations of functions by generalized Dirichlet series,” Usp. Mat. Nauk,24, No. 2, 97–164 (1969).Google Scholar
  13. 13.
    V. A. Tkachenko, “On spectral synthesis in spaces of analytic functionals,” Dokl. Akad. Nauk SSSR,223, No. 2, 307–309 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • V. A. Tkachenko
    • 1
  1. 1.Physicotechnical Low-Temperature InstituteAcademy of Sciences Ukrainian SSRUkraine

Personalised recommendations